CureZone   Log On   Join
Re: First dose of Lugol's, super sick! Help :'(
 
  Views: 3,403
Published: 11 years ago
 
This is a reply to # 1,894,610

Re: First dose of Lugol's, super sick! Help :'(


If the Iodine is making you that sick, then you are probably very toxic with the stuff that it clears out, and you need to start with a very low dose and slowly increase until you can take the recommended dose. Then stay on it for a while. You will feel amazing if you do this.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

3.625 sec, (1)